# SDR DALA2024070506815

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 86,115 hours, 31,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 R1 DOOR WONT ARM AT DEPT. CORRECTIVE ACTION: RESTOWED MOORING LINE OPN NOW CHECKS GOOD PER B757 AMM 52-11. (5955960)
